# SDR GTIA2023111737619

- Difficulty date: November 16, 2023
- Submitted: November 18, 2023
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 26,635 hours, 11,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH (R4) DOOR ASSIST BOTTLE LEAKING WILL NOT HOLD NITROGEN ( EMERGENCY OPERATION CYLINDER DAMPER FUNCTIONS )-R/R R4 DOOR FILLING VALVE IAW AMM 52-10-00. LEAK CHECK GOOD. R/R R4 DOOR PERCUSSION MECHANISM DIAPHRAGM IAW AMM 52-10-00. LEAK CHECKS GOOD. SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00. LEAK CHECKS GOOD. THIS CLEARS DMI # 3303062-1. PLACARD REMOVED, MOC NOTIFIED
